ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Markov process approach to systems of renewal equations

Athreya, KB (1979) Markov process approach to systems of renewal equations. In: Advances in Applied Probability, 11 (2). pp. 275-276.

Full text not available from this repository.
Official URL: http://www.appliedprobability.org/content.aspx?Gro...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Applied Probability Trust.
Department/Centre: Others
Date Deposited: 23 Dec 2010 06:10
Last Modified: 23 Dec 2010 06:10
URI: http://eprints.iisc.ernet.in/id/eprint/34288

Actions (login required)

View Item View Item